# SDR DALA2025100907367

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 51,334 hours, 26,758 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT GALLEY LAMINATE COSMETICALLY DAMAGED.   R/R AFT GALLEY LAMINATE PER A319 AMM 25-31. (1240901).
